# SDR VNAA202508020012

- Difficulty date: May 25, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670338521
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MACHINED BRACKETS (8E/A'S) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT.  CORROSION ON MACHINED BRACKETS (2E/A'S) OF INTERNAL STRUCTURE AT FWD CARGO COMPARTMENT WAS  EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-10-001-001-A01 AND CRJ900 SRM 51-42-22-001-001-A01 AND BRACKETS MACHINED (6EAS) WERE CLEANED CRJ900 SRM 51-26-00-001-001-A01.
